Differential and Integral Equations

Asymptotic study of a magneto-hydrodynamic system

J. Benameur, S. Ibrahim, and M. Majdoub

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper studies the limit, as a small parameter $\varepsilon\rightarrow0$, of a simplified Magneto-Hydro-Dynamic system in a rotating frame. After proving existence and uniqueness results, we show that, in the strong rotation limit and for a finite time $T$, the solution tends to that of a limit ("averaged") system.

Article information

Source
Differential Integral Equations, Volume 18, Number 3 (2005), 299-324.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060221

Mathematical Reviews number (MathSciNet)
MR2122722

Zentralblatt MATH identifier
1212.35360

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35B25: Singular perturbations 35B45: A priori estimates 35Q60: PDEs in connection with optics and electromagnetic theory 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76U05: Rotating fluids 76W05: Magnetohydrodynamics and electrohydrodynamics

Citation

Benameur, J.; Ibrahim, S.; Majdoub, M. Asymptotic study of a magneto-hydrodynamic system. Differential Integral Equations 18 (2005), no. 3, 299--324. https://projecteuclid.org/euclid.die/1356060221


Export citation